American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 66 found      Go to page: 1 2 3

[1] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Some existence and regularity results for porous media and fast diffusion equations with a gradient term. Trans. Amer. Math. Soc. 367 (2015) 4757-4791.
Abstract, references, and article information   
View Article: PDF

[2] Yu. A. Alkhutov and V. N. Denisov. Necessary and sufficient condition for the stabilization of the solution of a mixed problem for nondivergence parabolic equations to zero. Trans. Moscow Math. Soc. 75 (2014) 233-258.
Abstract, references, and article information   
View Article: PDF

[3] Tuomo Kuusi, Giuseppe Mingione and Kaj Nyström. A boundary Harnack inequality for singular equations of $p$-parabolic type. Proc. Amer. Math. Soc. 142 (2014) 2705-2719.
Abstract, references, and article information   
View Article: PDF

[4] S. V. Shaposhnikov. The Fokker--Planck--Kolmogorov equations with a potential and a non-uniformly elliptic diffusion matrix. Trans. Moscow Math. Soc. 74 (2013) 15-29.
Abstract, references, and article information
View Article: PDF

[5] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[6] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[7] Minh-Binh Tran. Overlapping optimized Schwarz methods for parabolic equations in $n$ dimensions. Proc. Amer. Math. Soc. 141 (2013) 1627-1640.
Abstract, references, and article information   
View Article: PDF

[8] Gisèle Ruiz Goldstein, Jerome A. Goldstein and Gustavo Perla Menzala. On the overdamping phenomenon: A general result and applications. Quart. Appl. Math. 71 (2013) 183-199.
Abstract, references, and article information
View Article: PDF

[9] Liangyue Ji, Yan Xu and Jennifer K. Ryan. Accuracy-enhancement of discontinuous Galerkin solutions for convection-diffusion equations in multiple-dimensions. Math. Comp. 81 (2012) 1929-1950.
Abstract, references, and article information   
View Article: PDF

[10] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: The linear case. Proc. Amer. Math. Soc. 140 (2012) 3645-3654.
Abstract, references, and article information   
View Article: PDF

[11] T. Gallouët, A. Larcher and J. C. Latché. Convergence of a finite volume scheme for the convection-diffusion equation with $\mathrm{L}^1$ data. Math. Comp. 81 (2012) 1429-1454.
Abstract, references, and article information   
View Article: PDF

[12] A. Farina, A. Fasano, L. Fusi and K. R. Rajagopal. The one-dimensional flow of a fluid with limited strain-rate. Quart. Appl. Math. 69 (2011) 549-568. MR 2850745.
Abstract, references, and article information
View Article: PDF

[13] Y. S. Choi and Craig Miller. Global existence of solutions to a coupled parabolic-hyperbolic system with moving boundary. Proc. Amer. Math. Soc. 139 (2011) 3257-3270. MR 2811281.
Abstract, references, and article information   
View Article: PDF

[14] Hongjie Dong and N. V. Krylov. Second-order elliptic and parabolic equations with $B(\mathbb{R}^{2}, VMO)$ coefficients. Trans. Amer. Math. Soc. 362 (2010) 6477-6494. MR 2678983.
Abstract, references, and article information   
View Article: PDF

[15] Markus Kunze, Luca Lorenzi and Alessandra Lunardi. Nonautonomous Kolmogorov parabolic equations with unbounded coefficients. Trans. Amer. Math. Soc. 362 (2010) 169-198. MR 2550148.
Abstract, references, and article information   
View Article: PDF

[16] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. V. Krylov. Elliptic operators and the spaces $H^{\gamma }_{p}$. Graduate Studies in Mathematics 96 (2008) 311-352.
Book volume table of contents
View Article: PDF

[18] N. V. Krylov. Sobolev embedding theorems for $W^{k}_{p}(\Omega )$. Graduate Studies in Mathematics 96 (2008) 201-229.
Book volume table of contents
View Article: PDF

[19] N. V. Krylov. Fourier transform and elliptic operators. Graduate Studies in Mathematics 96 (2008) 267-309.
Book volume table of contents
View Article: PDF

[20] N. V. Krylov. Parabolic equations with \textsf {VMO} coefficients in spaces with mixed norms. Graduate Studies in Mathematics 96 (2008) 145-155.
Book volume table of contents
View Article: PDF

[21] N. V. Krylov. Second-order elliptic equations $Lu-\lambda u=f$ with $\lambda $ small. Graduate Studies in Mathematics 96 (2008) 231-265.
Book volume table of contents
View Article: PDF

[22] N. V. Krylov. Some tools from real analysis. Graduate Studies in Mathematics 96 (2008) 73-92.
Book volume table of contents
View Article: PDF

[23] N. V. Krylov. Second-order elliptic equations in $W^{2}_{2}(\mathbb {R}^{d})$. Graduate Studies in Mathematics 96 (2008) 1-44.
Book volume table of contents
View Article: PDF

[24] N. V. Krylov. Second-order parabolic equations in $W^{1,k}_{2}(\mathbb {R}^{d+1})$. Graduate Studies in Mathematics 96 (2008) 45-71.
Book volume table of contents
View Article: PDF

[25] N. V. Krylov. Parabolic and elliptic equations in $W^{1,k}_{p}$ and $W^{k}_{p}$. Graduate Studies in Mathematics 96 (2008) 117-123.
Book volume table of contents
View Article: PDF

[26] N. V. Krylov. Second-order elliptic equations in $W^{k}_{p}(\Omega )$. Graduate Studies in Mathematics 96 (2008) 181-199.
Book volume table of contents
View Article: PDF

[27] N. V. Krylov. Lectures on Elliptic and Parabolic Equations in Sobolev Spaces. Graduate Studies in Mathematics 96 (2008) MR MR2435520.
Book volume table of contents   

[28] N. V. Krylov. Basic $\mathcal {L}_{p}$-estimates for parabolic and elliptic equations. Graduate Studies in Mathematics 96 (2008) 93-115.
Book volume table of contents   
View Article: PDF

[29] N. V. Krylov. Equations with \textsf {VMO} coefficients. Graduate Studies in Mathematics 96 (2008) 125-143.
Book volume table of contents   
View Article: PDF

[30] N. V. Krylov. Second-order elliptic equations in $W^{2}_{p}(\Omega )$. Graduate Studies in Mathematics 96 (2008) 157-179.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 66 found      Go to page: 1 2 3